Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cramps in the abdomen, headaches, heart burn and loss of appetite after removing the implant. Pregnant?

Hi i had my implant removed on the 28th of january 2013 but i had sex 6days prior to removal without using any other contraception and im not having pregnancy syptoms like headaches i cant sleep light spotting cramps tight notting feelings in my lower stomach and heartburn and ive lost my appetite also very frequent urination pretty much every hour! Could i be pregnant?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Less likely that you would be pregnant as it was six days prior to removal,so irmts effect would be there at that time,secondly spotting can be due to hormonal imbalance after removal I think,so let the body settle down first without it. Heartburn and loss of appetite are unrelated to ir,consult your doctor and start medication for heartburn which might help.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor